# SDR DHL2000724001

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 199111C
- Part serial: 8021220
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADI ATTITUDE FLAG ON CAPT SIDE APPEARS INTERMITTENTLY.  REMOVED AND REPLACED NR 1 VERTICAL GYRO PER M/M 34-22-21.  OPS CHECK NORMAL.
